MAUDE Adverse Event Report: FUJIFILM CORPORATION HIGH DEFINITION DIGITAL VIDEO ENDOSCOPE, COLONOSCOPE; FLEXIBLE VIDEO ENDOSCOPE

FUJIFILM CORPORATION HIGH DEFINITION DIGITAL VIDEO ENDOSCOPE, COLONOSCOPE; FLEXIBLE VIDEO ENDOSCOPE
Model Number EC-600WL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
In response to the fda inspection conducted in april 2015, a phase 1 two year retrospective review (august 1, 2013 to august 31, 2015) of all endoscope service work orders was performed in order to identify and assess endoscope malfunctions that may potentially fall within the mdr reportability regulations 21 cfr 803.As a result of that initial phase 1 retrospective review, mdrs were submitted retrospectively.A phase 2 retrospective review for the period of september 1, 2015 to july 31, 2016, has also been conducted.As a result of the phase 2 review, it was determined that the identified malfunction may trigger, in a worst case scenario the "bending section to become locked in a j-shape and cannot be released".However, because there is limited information regarding the underlying event which led to the repair, the company is unable to determine whether the worst case scenario actually occurred and caused any risk to a patient.No known patient injury or death resulted from this event; however, this mdr is being submitted in an abundance of caution.

Brand Name
HIGH DEFINITION DIGITAL VIDEO ENDOSCOPE, COLONOSCOPE
Common Device Name
FLEXIBLE VIDEO ENDOSCOPE
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai
kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key7211577
Report Number3001722928-2018-00012
Device Sequence Number869090
Product Code FDF
UDI-Device Identifier04547410331073
UDI-Public04547410331073
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberEC-600WL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2016
Initial Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1